# SDR FDEA201009203548

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020533
- Condition: Corroded
- Location: Bs 765-824
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 51R BETWEEN STA765 TO 824 FOUND AFTER REMOVAL OF SKIN TO FACILITATE REPAIR.  PERFORMED SPLICE REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I REVISION 96.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.  REPAIR CLASSIFIED AS CATEGORY "B" INITIAL INSPECTION TO BE CARRIED OUT AT 15,000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 10,000 FLIGHT CYCLES.
